There are pimples that appear on my vagina whenever my period begins. They are not near the opening of my vagina, but about a week before my menstrual cycle begins they come up and are very tender. I am a diabetic taking both Novolog and Levemir insulin along with Metformin and Enapril. Could these pimples be because of the medications that I am taking?
I have had the same thing the last two months. I only get one pimple and it's in like the same spot both times... I am prone to staph infections, but b/c of where it's at, I got a little worried this time. I thought maybe it was just the string from the tampon that was maybe bothering it? I'm not diabetic though. I am only taking birth control. My last pap was a few months ago and it was irregular, but they just told me to come back in 6 months. Which, is about now. I'm going this week to get an STD screening just to be on the safe side! I'll let you know what happens. Good Luck!